IJPAM: Volume 76, No. 4 (2012)

ON EXPONENTIAL INSTABILITY OF VARIATIONAL
NONAUTONOMOUS DIFFERENCE EQUATIONS
IN BANACH SPACES

Mihaela Aurelia Tomescu
Department of Mathematics
University of Petrosani
University Street 20, Petrosani, 332006, ROMANIA


Abstract. The object of this paper is to study two concepts of exponential instability for variational nonautonomous difference equations in Banach spaces.

Received: February 24, 2012

AMS Subject Classification: 34D05, 93C55

Key Words and Phrases: variational difference equations, discrete skew-evolution semiflows, exponential instability, (nonuniform) exponential instability

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 4